MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II SMALL INTESTINAL VIDEOSCOPE; SMALL INTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II SMALL INTESTINAL VIDEOSCOPE; SMALL INTESTINAL VIDEOSCOPE
Model Number SIF-Q180
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During device analysis, the service center identified foreign objects in the air/water tube and cylinder.There was no patient involvement.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection have been confirmed.A definitive root cause could not be identified.However, based on the results of the investigation, the most probable cause of air water tube and cylinder has foreign objects was could not established.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
EVIS EXERA II SMALL INTESTINAL VIDEOSCOPE
Common Device Name
SMALL INTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50670267
Report Number9610595-2026-73511
Device Sequence Number9272271
Product Code FDA
UDI-Device Identifier04953170237423
UDI-Public04953170237423
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSIF-Q180
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown